# SDR DALA2023112809764

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 57,854 hours, 29,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DOOR LOCKING HANDLE ON DOOR 2L WILL NOT CLOSE COMPLETELY WHEN CATERING CLOSES THE DOOR FROM OUTSIDE. CORRECTIVE ACTION: REMOVED DEBRIS CYCLED DOOR FROM OUTSIDE IAW A319 AMM 52-13. OK FOR SVC. (4356126)
